# SDR DXTA200701951

- Difficulty date: February 16, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 6,650 hours, 4,675 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 257NF859601
- Condition: Inoperative
- Location: Mlg Handle
- Part time: 6,650 hours, 4,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF, THE LT MAIN INDICATED BOTH RED AND GREEN LIGHTS AND THE NOSE AND RT MAIN INDICATED RED LIGHTS. UPON PLACING THE LEVER IN THE DOWN POSITION 3 GREEN AND NO RED LIGHTS WERE OBSERVED.  REMOVED U/C HANDLE SWITCH P/N 25-7NF859-601, NSN FOR FAULTY CONTACTS AND INSTALLED NEW UNDERCARRIAGE MICROSWITCH P/N 25-7NF859-601, NSN AND PERFORMED OPERATIONAL CHECK WITH NO FAULTS FOUND I.A.W HAWKER 800XP M/M CH 32-60-00.
